# SDR SO52002F00000

- Difficulty date: August 5, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N319SF
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885140
- Engine: Lyc IO540*
- System (JASC): 2840 · Fuel Indicating System
- Part: Line
- Part number: 6770051
- Condition: Corroded
- Location: Fuel Gauge
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STRONG SMELL OF FUEL (AVGAS) IN COCKPIT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FUEL LINE FROM FUEL PRESSURE GAUGE TO FORWARD BULKHEAD AT STA 53.60 LEAKING.  LINE WAS SEVERLY CORRODED IN A 1.5000 IN LONG SECTION APPROX.  3 INCHES FROM BULKHEAD FITTING.  TUBE ASSEMBLY WAS UNAVAILABLE FROM PIPER.  FABRICATED AND INSTALLED A NEW LINE PER AC.  OPERATIONAL AND LEAK CHECK SATISFACTORY.  SUBMITTER SUSPECTS WATER LEAKAGE FROM WINDSHIELD OR DEFROSTER DUCTS DRIPPING ON TUBING AS CAUSE OF CORROSION.
